Thunderstorm Wind, La Salle
- When
- June 2, 7:29 PM CST
- Where
- La Salle County, 2.04 mi NNE of Tuna
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 28.349, -99.272
Large truck was pushed off Interstate 35 due to thunderstorm winds.
During the late afternoon on June 2, 2010, thunderstorms developed over central Texas and the Sierra Madre of Mexico. A very unstable air mass was present over South Texas (CAPE values from 4500 to 5500 J/kg).
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CRP wrote it up.
During the late afternoon on June 2, 2010, thunderstorms developed over central Texas and the Sierra Madre of Mexico. A very unstable air mass was present over South Texas (CAPE values from 4500 to 5500 J/kg). At 7 pm CDT, the first line of thunderstorms entered the Rio Grande Valley and produced hail up to the size of nickels, localized flooding and strong winds. The second line of thunderstorms extended across much of Central Texas and began accelerating and tracking southward from Tilden to Goliad by late in the evening. The two lines of thunderstorms merged around Tilden and Choke Canyon Reservoir near 1000 pm CDT causing intensification to the convective complex of storms. This was evident by severe storms over Live Oak and Bee counties with increased reflectivity and cloud to ground lightning between 1030 and 1100 pm CDT. At the same time, the northern|line of thunderstorms continued through the Victoria Crossroads area and slowly weakened.
The strongest portion of the solid line of thunderstorms continued southeastward into the central Coastal Bend. Reports of trees down and power outages increased from along I-37 to Corpus Christi from the most intense portion of the line of thunderstorms. WSR-88D detected small areas of rotation over Aransas, San Patricio and Nueces Counties between 1100 and midnight CDT when tornado warnings were issued. Wind gusts of 60 mph were common from automated weather stations as the storms slammed the lower Coastal Bend. Power outages from the wind were significant by midnight and there were many reports of trees and power lines down, and rescue operations for recreational trailers that were tipped over on the base of Navy Corpus Christi and a flipped 18-wheeler. In this area, automated sensors measured wind as high as 80 mph. The lightning was intense and continuous|at times, which caused additional damage to a few structures. The line of thunderstorms produced widespread 1 to 2 inches of rain across South Texas with locally higher amounts. Total cloud to ground lightning strikes observed by|the National Lightning Detection Network were near 38,000 from 800 pm to 200 am CDT. In Nueces County up to 31,000 residence had interruption to their power according to AEP.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jun 2, 7:26 PM CST, 3 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 826 PM CDT WED JUN 2 2010 .DISCUSSION...UPDATED PRODUCTS FOR SEVERE THUNDERSTORM WATCH 249 TIL 3 AM. TWO LINES OF CONVECTION NEAR RIO GRANDE AND HILL COUNTRY LIKELY TO MERGE SOMEWHAT WHICH WILL LIKELY HELP TO BREAK STRONG CAP. THUS...EXPECT MAIN CONCERN TO BE DAMAGING WINDS GIVEN HIGH WET BULB VALUES...BUT HAIL STILL A CONCERN IF ENOUGH COOLING OCCURS AT MID LEVELS. PRODUCTS OUT. && .PREV DISCUSSION... /ISSUED 622 PM CDT WED JUN 2 2010/ DISCUSSION...SEE AVIATION SECTION. AVIATION...TSRA CHCS WILL INCREASE THROUGH THE EVENING HOURS IN RESPONSE TO AN APPROACHING UPPER DISTURBANCE COMBINING WITH ABUNDANT MOISTURE. TSRA'S CURRENTLY IN MEX ARE EXPECTED TO MOVE INTO THE WESTERN CWA BTWN 00Z AND 02Z. LRD TAF SITE IS EXPECTED TO EXPERIENCE IFR/MVFR CONDITIONS BEGINNING AROUND 00Z DUE TO TSRA'S. ALI...VCT...CRP TAF'S SITES ARE EXPECTED TO SEE TSRA'S LATER THIS EVENING AND OVERNIGHT AS STORMS IN MEX MOVE E AND STORMS N OF SAN ANTONIO MOVE SE INTO S TX. RAIN CHCS ARE EXPECTED TO END FROM W TO E THRU THURSDAY MORNING WITH GENERALLY VFR CONDITIONS BY THU AFTERNOON. PREV DISCUSSION... /ISSUED 352 PM CDT WED JUN 2 2010/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...ISOLD/SCT CONVECTION ANTICIPATED FOR THIS EVENING OWING ALONG THE SEA BREEZE AND OVER THE RIO GRANDE PLAINS (ACTIVITY ALREADY DEVELOPING OVER WEST OF THE RIO GRANDE PLAINS AND 0-6KM SHEAR VECTOR POINTS SE)... WITH UPPER SUBSIDENCE (PER STREAMLINE/WATER VAPOR DATA) AS THE LIMITING FACTOR. CONVECTION DEVELOPING OVER NORTH/CNTRL TEXAS OWING TO AN UPPER DISTURBANCE. SEVERE THUNDERSTORM WATCH ALREADY IN EFFECT FOR MUCH OF CENTRAL TEXAS. AN MCS WILL LIKELY TREK SOUTHWARD TNGT AND CONTRIBUTE TO STG/SVR CONVECTION OVER THE CWFA OVERNIGHT...ESP OVER THE VICTORIA CROSSROADS BASED ON LIKELY TRAJECTORY OF THE UPPER LEVEL DISTURBANCE/CORFIDI VECTORS. INCLUDED SVR WORDING AREAWIDE FOR TNGT. THE GFS PROGS THE UPPER SYSTEM TO TREK SLOWLY EAST THURSDAY AND MAY PROVIDE SYNOPTIC SCALE LIFT OVER THE ERN CWFA. THUS...MAINTAIN ISOLD/SCT CONVECTION OVER ESP THE CNTRL/EAST WITH ACTIVITY DISSIPATING FROM WEST TO EAST DRG THE DAY (CAVEAT...AN MCS MOVG OVER THE AREA OVERNIGHT MIGHT RESULT IN BRIEF PERIOD OF STABILITY MID MORNIG THURSDAY.) ISSUED SPS EARLIER FOR 105-109F HEAT INDEX VALUES UNTIL 00Z THU. LONG TERM (FRIDAY THROUGH WEDNESDAY)...LONG TERM FORECAST BEGINS WITH UPPER LEVEL TROUGH AXIS OVER THE WESTERN GULF ON FRIDAY... SANDWICHED BETWEEN CARIBBEAN AND EASTERN GULF RIDGE AND A RIDGE ACROSS THE SOUTHWEST U.S. AND TEXAS. THE TROUGH AXIS WILL REMAIN OVER THE WESTERN GULF FRIDAY AND SATURDAY...WITH DRY...SUBSIDENT AND HOT CONDITIONS OVER SOUTH TEXAS THROUGH THE WEEKEND. OVER THE PAST 24 HOURS THERE HAVE BEEN SOME MODEL CHANGES WITH RESPECT TO THE FORECASTED UPPER PATTERN FOR EARLY NEXT WEEK. 00Z/12Z ECMWF NOW SHOWING THE UPPER LEVEL TROUGH RETROGRADING BACK TO THE WEST AND CUTTING OFF INLAND ACROSS SOUTH TEXAS ON MONDAY...AND THEN DRIFTING OUT NEAR THE RIO GRANDE TUESDAY AND WEDNESDAY. THIS SETS UP A WETTER FORECAST BEGINNING AS EARLY AS MONDAY ACROSS THE GULF AND COASTAL BEND...BUT ESPECIALLY TUESDAY AND WEDNESDAY ACROSS MUCH OF SOUTH TEXAS. THE 12Z CANADIAN HAS TRENDED THE SAME WAY...DRIFTING THE TROUGH BACK TO THE WEST AND CUTTING OFF A LOW. THE 12Z GFS ALSO HAS TRENDED WEAKER WITH THE RIDGING ACROSS SOUTH TEXAS EARLY NEXT WEEK...AND STRETCHES A WEAKER TROUGH WEST-EAST ACROSS SOUTH TEXAS BENEATH THE RIDGE...BUT IS ALSO DRIER WITH THE MOISTURE FIELDS. GIVEN THE TREND TOWARDS THE TROUGH DRIFTING BACK INLAND HAVE INTRODUCED 20 POPS INTO THE FORECAST FOR THE MARINE AND COASTAL BEND ON MONDAY...AND ALL OF SOUTH TEXAS TUESDAY AND WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 72 90 76 91 76 / 70 30 10 10 10 VICTORIA 69 89 73 92 74 / 80 40 10 10 10 LAREDO 74 100 80 101 80 / 90 10 10 10 10 ALICE 71 94 75 92 75 / 70 20 10 10 10 ROCKPORT 73 89 78 89 79 / 70 40 10 10 10 COTULLA 69 96 74 96 74 / 90 10 10 10 10 KINGSVILLE 72 94 76 95 77 / 70 20 10 10 10 NAVY CORPUS 75 86 78 89 79 / 70 30 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && GW/86...SHORT TERM TE/81...LONG TERM
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 343 PM CDT WED JUN 2 2010 GMZ230-235-250-255-270-275-TXZ229>234-239>247-032045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 343 PM CDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE SEVERE...ESPECIALLY EAST OF LINE FROM ROCKPORT TO BEEVILLE. THE PRIMARY THREATS INCLUDE LARGE HAIL AND DAMAGING WIND. THE BULK OF ANY SEVERE ST ROMS WILL LIKELY OCCUR FROM LATE TONIGHT THROUGH EARLY THURSDAY MORNING. AFTERWARD... ISOLATED TO SCATTERED THUNDERSTORMS WILL DISSIPATE FROM WEST TO EAST ACROSS SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ONGOING THUNDERSTORMS ACROSS THE COASTAL WATERS AND EASTERN PORTIONS OF SOUTH TEXAS ON THURSDAY MORNING ARE EXPECTED TO MOVE EAST BY THURSDAY AFTERNOON. STRONG WINDS UP TO 60 MPH AND HEAVY RAIN BETWEEN 2 AND 5 INCHES WILL BE POSSIBLE WITHIN THE STRONGER STORMS. AFTERNOON HEAT INDICES WILL RANGE BETWEEN 105 AND 109 DEGREES FROM FRIDAY THROUGH THE WEEKEND...MAINLY EAST OF INTERSTATE 37. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING AND TONIGHT. 87
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 231 PM CDT WED JUN 2 2010 TXZ239>244-030000- WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES... SAN DIEGO...ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS 231 PM CDT WED JUN 2 2010 ...HIGH HEAT INDEX VALUES EXPECTED OVER THE SOUTHERN COASTAL BEND AND SOUTHERN RIO GRANDE PLAINS THIS AFTERNOON... THE COMBINATION OF HOT TEMPERATURES AND MOIST CONDITIONS WILL RESULT IN MAXIMUM HEAT INDEX VALUES BETWEEN 105 AND 109 INCLUSIVE OVER THE SOUTHERN COASTAL BEND AND SOUTHERN RIO GRANDE PLAINS... GENERALLY SOUTH OF A LINE FROM LAS TIENDAS TO SINTON...FOR THE REMAINDER OF THIS AFTERNOON. THIS AREA INCLUDES THE COMMUNITIES OF LAREDO...FREER...ALICE...KINGSVILLE...AND CORPUS CHRISTI. AFFECTED RESIDENTS ARE URGED TO SPEND TIME IN AN AIR-CONDITIONED BUILDING THIS AFTERNOON. HOWEVER...INDIVIDUALS WHO MUST VENTURE OUTDOORS ARE ENCOURAGED TO LIMIT EXPOSURE TO DIRECT SUNLIGHT... WEAR LIGHT-COLORED CLOTHING...DRINK PLENTY OF WATER...AND LIMIT PHYSICAL EXERTION. CONDITIONS WILL IMPROVE BEGINNING THIS EVENING AS TEMPERATURES DECREASE DUE TO LESS SOLAR RADIATION. IN ADDITION...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED THIS EVENING WHICH WOULD DECREASE AIR TEMPERATURES FURTHER. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION... FOR THE LATEST WEATHER INFORMATION. 87
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 324 PM CDT WED JUN 2 2010 TXZ229>234-239>247-031200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 324 PM CDT WED JUN 2 2010 ...STRONG TO SEVERE THUNDERSTORMS ANTICIPATED FOR THIS EVENING AND TONIGHT... VERY UNSTABLE AND MOIST ATMOSPHERIC CONDITIONS WILL PREVAIL THIS EVENING AND CONTRIBUTE TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER SOUTH TEXAS. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. AN UPPER LEVEL DISTURBANCE OVER NORTH/CENTRAL TEXAS WILL MOVE TOWARD THE SOUTHEAST. THIS SYSTEM WILL CONTRIBUTE TO A LARGER AND MORE ORGANIZED AREA OF THUNDERSTORMS WHICH IS EXPECTED TO DEVELOP AND MOVE ACROSS SOUTH TEXAS OVERNIGHT. DAMAGING WIND AND HEAVY RAIN WILL BE POSSIBLE. THESE STORMS ARE EXPECTED TO END FROM WEST TO EAST EARLY THURSDAY MORNING AS THE UPPER LEVEL SYSTEM MOVES SLOWLY TOWARD THE EAST. RESIDENTS ACROSS SOUTH TEXAS SHOULD BE PREPARED FOR ACTION IF SEVERE WEATHER THREATENS YOUR AREA. STAY TUNED TO NOAA WEATHER RADIO... COMMERCIAL RADIO OR TELEVISION...FOR THE LATEST WEATHER INFORMATION ON THIS DEVELOPING WEATHER EVENT. 87
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 657 PM CDT WED JUN 2 2010 TXZ239-030100- WEBB- 657 PM CDT WED JUN 2 2010 ...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY... AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF LAS TIENDAS...OR 27 MILES WEST OF ENCINAL...MOVING EAST AT 15 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. HEAVY RAINFALL CAN ALSO BE EXPECTED WITH RAINFALL RATES UP TO 1 INCH AN HOUR POSSIBLE. TE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
819 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 2 WNW LAREDO 27.55N 99.52W
06/02/2010 E0.25 INCH WEBB TX BROADCAST MEDIA
&&
CCORDEROThe Laughlin AFB radar (KDFX), 142 km away, was scanning. The volume nearest the first event began at 01:26 UTC.
21 thunderstorm wind, 5 tornado, 1 hail, 1 flash flood, 1 lightning. Local standard time, as filed.
Large truck was pushed off Interstate 35 due to thunderstorm winds.
Numerous large tree limbs were snapped throughout the city of Cotulla.
Penny sized hail reported in Laredo.
Several power poles were downed throughout the city of Laredo.
Heavy rainfall produced several feet of water over the Mann Road and San Dario Avenue intersection, forcing its closure.
Personal weather station reported a 58 mph wind gust in Laredo.
Large tree limbs snapped throughout the city of Freer.
Numerous large trees uprooted through the city of San Diego.
Trained spotter in Driscoll estimated wind gusts up to 60 mph and pea sized hail.
A 62 mph wind gust was measured on a home weather station.
Large tree was uprooted.
Power poles and large trees were blown down in Sandia.
Large trees were uprooted in Largarto. Patio furtiture was also blown downwind.
An NWS Survey concluded and EF-1 tornado touched down approximately 1.5 miles southeast of Tynan, in a grain field south of FM 796. The tornado was approximately 1/4 mile wide, and on the ground for roughly 2.51 miles in San Patricio County before crossing into Bee County. The tornado then continued roughly another 5 miles to the east-southeast on the Bee and San Patricio County line, or just inside the Bee County line. Crops were flattened, several large crop sprinklers flipped over, a shed was partially destroyed, and power poles snapped along the path. Maximum wind speeds of 90 mph were estimated.
An NWS Survey concluded and EF-1 tornado touched down approximately 1.5 miles southeast of Tynan, in a grain field south of FM 796. The tornado was approximately 1/4 mile wide, and on the ground for roughly 2.51 miles in San Patricio County before crossing into Bee County. The tornado then continued roughly another 5 miles to the east-southeast on the Bee and San Patricio County line, or just inside the Bee County line. Crops were flattened, several large crop sprinklers flipped over, a shed was partially destroyed, and power poles snapped along the path. Maximum wind speeds of 90 mph were estimated.
An NWS survey concluded an EF-0 tornado touched down 1/4 mile south of Hwy 286 and CR 18. The tornado was on the ground from roughly 1/2 mile, traveling northeast through crop fields. Width was roughly 10-20 yards wide, base upon crop damage observed. Max wind speeds of 70-80 mph were estimated.
Large tree was uprooted at Hwy 136 and 3rd Street. A 59 mph wind gust was also measured from a nearby home weather station. Pea sized hail was also reported.
Two broken power poles on Railroad Street. A stop sign was uprooted along CR 136. Broken power poles were reported at Hwy 181 and CR 3677.
Several hundred large trees and tree limbs snapped throughout the city of Corpus Christi in addition to many power poles. Minor damage was reported to some homes were trees came down on them. Some business signs were blown out. Over 31,000 customers were left without power in Nueces County alone. Debris and brush cleanup by the city went on for weeks after the storm.
An NWS concluded and EF-0 tornado touched down in a grain field roughly 5 miles southeast of Woodsboro, near Levien Road and FM 3037. The tornado was roughly 20 yards wide and on the ground for approximately 1/4 mile. Crops were flattened along the path. Winds speed of 70-80 mph were estimated.
A 150-200 foot barn was destroyed and blown downwind, 1/4 mile was of FM 629 and Boenig Rd. Several trees were also damaged nearby.
An NWS storm survey team concluded 80-90 mph winds occurred on NAS Corpus Christi, producing damage consistent with straight-line winds. 4 recreational vehicles were flipped and several others moved. 6 people were injured, with one of them receiving critical injuries. Also, debris from a boast barn was blown into the Laguna Madre, and actual boats tossed into a nearby parking lot. The survey team also observed numerous trees damaged or uprooted through NAS Corpus Christi. In addition, one hangar door was blown off its tracks. Finally, the team observed tree and sign damage in Flour Bluff, as well as a car port and roof of a nearby apartment complex damaged.
Lightning struck the Tropical Isles Apartments on Jamaica Drive causing a fire. Time of lightning strike is a rough estimate.
Two power poles were snapped at Bravo Street. A large tree and power pole were snapped at Victoria Street.
Measured at Waldron Field.
An NWS survey team concluded a tornado touched down 4 miles west of Rockport. The tornado was on the ground for roughly 3.75 miles, traveling southeast and ending near Bypass 35 and 16th streets. The maximum wind speed was estimated at 120 mph, an EF-2, and had a maximum width of almost 3/10 of a mile. Several homes were damaged, an RV flipped, and 4 boats damaged. A home weather station recorded a peak wind gust to 103 mph before failing. Over 20 large tension poles were snapped completely off along Hwy 1069. Hundreds of trees and tree limbs were snapped. Vehicles at a salvage yard were moved several yards, and a garage was completely destroyed. An 18 wheeler was flipped over along Bypass 35.
A NWS storm survey team of Padre and Mustang Islands estimated winds speeds of up to 90 mph produced wind damage consistent with straight-line winds. Shingles were blown off a bank. On Padre Island a 5 story section of an exterior wall of the Holiday Inn collapsed from the winds. On Mustang Island several large power poles were snapped on Hwy 361, and a large side of a brick wall at the Seagull Condominiums collapsed.
At the Cove Harbor Marina signs were snapped and roofs partially damaged. Several power lines and trees were reported downed throughout the city of Rockport.
A NWS storm survey team concluded winds of up to 75 mph produced damage consistent with straight-line winds in Aransas Pass. A church had a portion of the roof peeled off. A trailer was also flipped over. Numerous large trees were snapped throughout the city.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2010Every state in 2010This day in weather historyThe tornado archive for Texas, 2010Warnings in Texas, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 247788, 247783, 247787, 247785, 247782, 247786, 247789, 247790, 247799, 247800, 247801, 247802, 247803, 247796, 247797, 247792, 247804, 247805, 247808, 247794, 247806, 247809, 247798, 247807, 247810, 247795, 247811, 247812, 247813.